# SDR 05FDEA00613

- Difficulty date: March 21, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND 1 DENT WITH NICK ON THE LEADING EDGE OF DETACHABLE ELEVATOR OF LEFT HORIZONTAL STABILIZER BETWEEN THE STA XE 88.625 AND THE STA XE 93.975 (UPPER SIDE).  REMOVED LEADING EDGE PANEL BETWEEN STA 88.625 TO STA 100.455 IAW MM 20-50-07.  REPAIRED IAW 55-00-01, REINSTALLED LEADING EDGE IAW 20-50-01. (OPEN)
